# SDR HALA2020022400042

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,566 hours, 5,396 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Part number: 43784090001
- Part serial: 02725
- Condition: Unknown
- Location: Thrust Reverser
- Part time: 24,779 hours, 3,807 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #2 ENGINE FAULT ON THRUST REVERS-ER - T LOCK / PCM. // TROUBLESHOT REF. A330 TSM 78-37-00-810-833-A. REPLACED POWER CONDITIONING MODULE PER A330 AMM 78-37-61 AND COMPLETED TEST OF THRUST REVERS-ER DEPLOYMENT AND STOWAGE. OPS NORMAL PER A330 AMM 78-31-00. CLOSED ACCESS OK FOR SERVICE.
